# SDR ASAA2023013051680

- Difficulty date: January 25, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 40,677 hours, 11,757 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Hf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

'FAIL' INDICATION ON RADIO TUNING PANELS WHEN HF #2 IS SELECTED. GROUNDED - YES. ACCOMPLISHED HF 2 LRU BITE, CHECKS GOOD. NO FAIL MESSAGES DISPLAYED. HF 2 TUNING OPS NORMAL. GOOD FOR SERVICE. REF B737-800 FIM 23-11 TASK 801. SEAMC DARWIN.
